Flu Max All in One Chesty Cough & Cold Sachets X 10 Lemon & Menthol View larger

Flu Max All in One Chesty Cough & Cold Sachets X 10 Lemon & Menthol

5017353504951

New

Galpharm Flu Max All in One Chesty Cough & Cold Sachets relieve cold and flu symptoms including sinusitis, aches and pains, headache, blocked nose, sore throat, chills and feverishness.

More details

£ 3.99

More info

Galpharm Flu Max All in One Chesty Cough & Cold Sachets relieve cold and flu symptoms including sinusitis, aches and pains, headache, blocked nose, sore throat, chills and feverishness.

Galpharm Flu Max All in One Chesty Cough & Cold Sachets can also help to loosen stubborn phlegm and relieve from chesty coughs.

Ingredients
Active ingredients: Paracetamol 1000mg, guaifenesin 200mg and phenylephrine hydrocholoride 12.2mg.
Also contains: Sucrose, aspartame (E951) and sodium citrate.

Directions
For oral use.
Dissolve the contents of the sachet in a standard mug of hot (but not boiling) water.
Allow to cool to a drinkable temperature.
Adults and the elderly and children 12 years and over: The contents of one sachet to be taken every four hours as required. Do not take more than four sachets (four doses) in any 24 hour period.
Children under 12 years old: Not to be taken.

30 other products in the same category: